# SDR CALA2015082894252

- Difficulty date: August 26, 2015
- Submitted: August 28, 2015
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 63,651 hours, 7,255 cycles
- Engine: Pwa PW4056
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB REAR BULKHEAD AT LT T CHORD FOUND CRACKED APPROX RUB STATION 382.4.  ECRA 5530-01732 REPAIR TO VERTICAL STAB LT REAR SPAR CORD HAS BEEN APPROVED AS STAGE 1 VIA FORM 8100-9 DATED 10 14 1.  A NEW 8100-9 MUST BE RECEIVED PRIOR 10 14 15 THAT PROVIDES AT LEAST STAGE 2 APPROVAL FOR THIS REPAIR.  IF A NEW 8100-9 IS NOT RECEIVED PRIOR TO 10 14 15 THE ACFT IS NO LONGER AIRWORTHY.
